Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Took antibiotics for a kidney infection. Vomiting, fatigue, back pain and pain in the ribs. Can not take pain killers. Other options?

I was recently diagnosed with a kidney infection and was given Cipro and pain medication to get through it. I took the antibiotic for 3 days and every day I felt like throwing up, fatigued, chills, back pain and pain in my rib cage area. It actually got worst as I was on the meds. Went back to the doctor and told him that I now felt nausea and had more pain and he took another urine test and said that I no longer had an infection in my kidneys so I should stop taking the medication. I expressed that now I have pain right under my breast , the pain in my back has gotten worst, I feel nausea and that I pain moves down my legs and up the left side of my back. He said something else may be wrong and said to drink a lot of water and take pain meds. I have to go back to work tomorrow and I can t take pain medication while I am at work but I do feel like something else is wrong..Should I go to the hospital since apparently the doctor has no answers for me and I feel worst every day.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
your symptoms do not suggest any specific disease.
you have to do imaging of your spine and sonography abdomen
you need to see your Doctor personally and get thoroughly investigated.
take care
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor